# SDR SWI2023F00147

- Difficulty date: May 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Bent
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FORWARD DOOR TRACK SUPPORT "CHANNEL" IS BENT . FS574.00. (MARKED)      (C-CHECK RO 7/23/2023)    REMOVED AND REPLACED  CARGO DOOR FWD DOOR TRACK SUPPORT CHANNEL@FS574.00 WITH A NEW ON PER DWG 601R35050 REV AC AND CRJ 200 SRM 51-42-06. SEE CONTINUATION CARD FOR DETAILSCOMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR COMPLIED WITH SKYWEST FORM M-337
